# SDR CA990202006

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 159H10002698P4
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR EXTENSION, THE CREW OBSERVED FLUCTUATING HYDRAULIC PRESSURE.  GEAR EXTENDED SLOWLY.  AFTER LANDING, COMPLETE LOSS OF HYDRAULIC PRESSURE AND FLUID.  TWO LEFT MAIN TIRES BLEW.  MAINTENANCE FOUND A CRACKED LINE FLARE ON THE AUX/MAIN HYDRAULIC SELECTOR IN THE NOSE WHEELWELL.
